# SDR AALA202108109148

- Difficulty date: August 9, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N344PP
- Make and model: Boeing 737823
- Aircraft serial: 31272
- Aircraft time: 11,533 hours, 4,735 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING FLIGHT FLIGHT ATTENDANT REPORTS DOOR 2L HANDLE VISIBLE THROUGH VIEWPORT, NO DOOR ANNUNCIATOR LIGHTS ON AND PRESSURIZATION NORMAL. CYCLED THE 2L DOOR, PUT HANDLE ON OUTSIDE OF AIRCRAFT BACK IN PROPER CONFIGURATION PER AMM 52-13-00.
